Alert archive / Texas / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 25, 2000, 8:39 PM CST for Kaufman County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Feb 25, 2000, 8:39 PM CST (02:39 UTC)
- Expired
- Feb 25, 2000, 9:30 PM CST
- In force
- 51 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Kaufman County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 87 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2706 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 260242 SVRFTW TXC257-260330- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 839 PM CST FRI FEB 25 2000 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KAUFMAN COUNTY IN NORTH CENTRAL TEXAS * UNTIL 930 PM * AT 839 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM 8 MILES SOUTH OF CRANDALL...MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE TERRELL...KAUFMAN AND CRANDALL * THE SEVERE THUNDERSTORM WILL BE NEAR... CRANDALL BETWEEN 845 PM TO 855 PM KAUFMAN BETWEEN 850 PM TO 900 PM TERRELL BETWEEN 855 PM TO 905 * DAMAGING WINDS IN EXCESS OF 60 MPH AND ONE INCH HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 3256 9652 3248 9646 3268 9608 3285 9629
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 7:40 PM CST, 59 minutes earlier.
Area forecast discussion, Feb 25, 7:40 PM CST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 740 PM CST FRI FEB 25 2000 COMBINATION OF DRY LINE AND MODIFIED OUTFLOW BOUNDARY HAS BACKED NORTH-WESTWARD INTO THE DFW AREA. WE WILL UPDATE AND ADD LOW CHANCES FOR THUNDERSTORMS IN THE DFW AREA...AND ALSO TO THE COUNTIES TO THE NEAR EAST...SOUTHEAST...AND SOUTH. THE SHORT RANGE RUC MODEL AGREES WITH OBSERVATIONS...AND HAS THE BOUNDARY MOVING BACK THROUGH THE AREA...WITH A WEAK SURFACE LOW NW OF THE METROPLEX AT 03Z. WILL ALSO DROP THE WIND ADVISORY. WE WILL UPDATE AGAIN TONIGHT WHEN WE HAVE HAD TIME TO DIGEST SOME DATA AND TRENDS. .FTW...NONE 26
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:57 PM CST | Severe Thunderstorm Warning | FWD | Dallas | 63 min |
| Feb 25, 10:02 PM CST | Severe Thunderstorm Warning | FWD | Johnson, Somervell | 43 min |
| Feb 25, 10:16 PM CST | Severe Thunderstorm Warning | FWD | Collin, Rockwall | 44 min |
| Feb 25, 10:29 PM CST | Severe Thunderstorm Warning | FWD | Tarrant | 61 min |
| Feb 25, 10:48 PM CST | Severe Thunderstorm Warning | FWD | Denton | 42 min |
| Feb 25, 10:55 PM CST | Severe Thunderstorm Warning | FWD | Johnson | 65 min |
| Feb 25, 10:55 PM CST | Severe Thunderstorm Warning | FWD | Bosque | 35 min |
| Feb 25, 11:07 PM CST | Severe Thunderstorm Warning | FWD | Collin, Dallas | 53 min |
| Feb 25, 11:22 PM CST | Severe Thunderstorm Warning | FWD | Ellis | 53 min |
| Feb 25, 11:29 PM CST | Severe Thunderstorm Warning | FWD | Hill | 46 min |
| Feb 26, 12:00 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 45 min |
| Feb 26, 12:02 AM CST | Severe Thunderstorm Warning | FWD | Ellis | 58 min |
| Feb 26, 12:36 AM CST | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 54 min |
| Feb 26, 12:45 AM CST | Severe Thunderstorm Warning | FWD | Hill | 60 min |
| Feb 26, 12:50 AM CST | Severe Thunderstorm Warning | FWD | Coryell | 40 min |
| Feb 26, 1:04 AM CST | Severe Thunderstorm Warning | FWD | McLennan | 41 min |
| Feb 26, 1:30 AM CST | Flash Flood Warning | FWD | Ellis | 15 hr |
| Feb 26, 2:19 AM CST | Severe Thunderstorm Warning | FWD | Hill, Limestone | 41 min |
| Feb 26, 2:24 AM CST | Severe Thunderstorm Warning | FWD | McLennan | 21 min |
| Feb 26, 2:52 AM CST | Severe Thunderstorm Warning | FWD | Freestone, Navarro | 53 min |
| Feb 26, 3:22 AM CST | Severe Thunderstorm Warning | FWD | Henderson | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.